Question about post-finasteride libido problems - BaldTruthTalk.com
+ Reply to Thread
Results 1 to 5 of 5
  1. #1
    Senior Member
    Join Date
    Feb 2012
    Posts
    117

    Default Question about post-finasteride libido problems

    I was on Fin for 4 years from August 2012-August 2016 until I decided to quit because of sides. Over the past 7ish months, I still have zero libido at all. I have stopped fapping, weightlift four times per week, and am otherwise mentally well. I also take zinc, magnesium, and vitamin d, daily. However, I have literally zero sexual desire whatsoever. It is like I have a complete disconnect between my brain and genitals. I am able to get erections through manual stimulation, however.

    Is 7 months still to early for my system to have recovered? Has anyone under similar circumstances found a way to improve their libido/sex drive or is the prognosis for similar case bleak?

    Thanks in advance for any help you can offer.

  2. #2
    Senior Member
    Join Date
    Feb 2012
    Posts
    117

    Default

    Anybody?

  3. #3
    Senior Member
    Join Date
    Jan 2017
    Location
    Israel
    Posts
    549

    Default

    See a doctor!

  4. #4
    Junior Member
    Join Date
    Jul 2020
    Posts
    2

    Default

    Regular aerobic exercise and strength training can increase your stamina, improve your body image, lift your mood and boost your libido. Stress less. Finding a better way to cope with work stress, financial stress and daily hassles can enhance your sex drive. Communicate with your partner.

  5. #5
    Junior Member
    Join Date
    Jul 2020
    Posts
    2

    Default

    By the way, it's the awful situation. If you spoke to her and there was no result, it seems that she doesn't want you as a man. Sorry to say that. Do you even feel that she loves you? If you relate as a very common friend it is normal for marriage, but if you are a kind of enemy living under the same roof that is a very hard situation. If you really love her, then try to change something with toys or a romantic evening. You also can take kamagra oral jelly gŁnstig kaufen deutschland for a very hard erection and hug her at night. If she is healthy and still has libido, she will become wet anyway and you will have sex again. But be the way she likes, rough or sensitive, you know it better. Maybe you will remember her that sex with you gives a lot of pleasure.

Similar Threads

  1. Replies: 15
    Last Post: 10-03-2014, 11:36 AM
  2. So yeah..m finasteride def lowers libido. bummed.
    By Phatalis in forum Hair Loss Treatments
    Replies: 4
    Last Post: 09-07-2014, 05:38 PM
  3. finasteride and libido
    By boourns in forum Coping with Hair Loss in Everyday Life
    Replies: 7
    Last Post: 04-17-2014, 07:53 AM
  4. Slight loss of libido with Finasteride..
    By stamina123 in forum Men's Hair Loss: Start Your Own Topic
    Replies: 5
    Last Post: 03-13-2013, 05:04 PM
  5. Problems with Finasteride
    By wobblywilly in forum Men's Hair Loss: Start Your Own Topic
    Replies: 13
    Last Post: 12-13-2012, 03:59 PM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

Telogen Effluvium or Androgenetic Alopecia?
12-03-2016 02:45 PM
by arm man
Last Post By Saurabh
Today 03:47 AM
dr Cinik review
Yesterday 04:32 PM
by mbi
Last Post By mbi
Yesterday 04:32 PM
Travelling to Turkey in May for FUE with BHT
02-24-2019 11:45 PM
Last Post By Pascalwyn
Yesterday 04:03 PM
Side effect of oral finasteride
07-26-2020 08:11 AM
by JasUK
Last Post By stefkampen
Yesterday 03:39 PM
Dr. Ali Emre Karadeniz Hair Transplant Journey
Yesterday 03:01 AM
Last Post By Liaminston
Yesterday 02:50 PM